# SDR PIDA09003

- Difficulty date: March 21, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 51,883 hours, 36,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: 20131A
- Part serial: 40658
- Condition: Discharged
- Location: Evac Slide
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE SQUIB DOES NOT TEST ON P-61 PANEL.  REMOVED AND REPLACED RIGHT OVERWING M962 BATT PACK ASSY.  FUNCTIONAL CHECK WAS NORMAL.
